# SDR SWAA2021070174474

- Difficulty date: May 12, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT R1 DOOR CUTOUT INTERNAL. ; / EA 21-153-01327 WAS ATTACHED TO FAULT #TTG8Q0050WRM. CUT AND REMOVED DAMAGE FROM R1 DOOR BEAR STRAP PER B737-700 SRM 51-10-02-0G-0 AND SRM 53-10-01-2R-6 REPAIR 6, FIG 202
